MAUDE Adverse Event Report: ZIMMER BIOMET, INC. NEXGEN OPTION ST TIB PLT SIZE 5; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. NEXGEN OPTION ST TIB PLT SIZE 5; PROSTHESIS, KNEE
Catalog Number 00598604701
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Pain (1994); Aseptic loosening (4883)
Date of Event 11/24/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: 00576401652 - lps-flex gsf opt sz f-r - (b)(6).00597206535 - all poly petella standard cemented size 35 mm diameter 9.0 mm thickness - (b)(6).00596404014 - articular surface size ef 14 mm height ''use with plate 5 - (b)(6).Unknown - unknown cobalt high viscosity cement - unknown.Customer has indicated that the product will not be returned to zimmer biomet for investigation as it remains implanted.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported by legal a patient underwent a right knee arthroplasty.Approximately 4.5 years post-op, the patient is scheduled to be revised due to loosening.Attempts have been made and all available information has been provided.
 
Event or Problem Description
It was further reported that the patient was revised due to tibial loosening and pain approximately 4.5 years post-op.The tibial component was found to be grossly loose with no cement adhered to the titanium surface.Attempts have been made and all available information has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: a4; b3; b4; b5; b7; d2; d6a: e1; g1; g2; g3; g6; h1; h2; h6.Customer has indicated that the product will not be returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; d2; g1; g3; g6; h1; h2; h3; h4; h6.The event is confirmed.No product was returned, or pictures provided; visual and dimensional evaluations could not be performed.The device history record was reviewed and no discrepancies relevant to the reported event were found.Medical records were provided and reviewed by a health care professional.Review of the available records identified the following: initial surgical note noted no intra-op complications.Revision operative notes noted that the patient presented with increased pain.The diagnostic workup confirmed aseptic loosening of the tibial component.The femoral & patellar component found well-fixed, and the tibial component found grossly loose.Postop x-ray confirmed no evidence of fracture or complications.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.
 
Event or Problem Description
It was further reported that while there was no adhesion of the bone cement to the tibial component, the cement was well adherent to the underlying bone.The patellar component was left intact, and all other components were revised without complication.Attempts have been made and all available information has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b7; b5; d2; g1; g3; g6; h1; h2 the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.

Brand Name
NEXGEN OPTION ST TIB PLT SIZE 5
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23509233
Report Number0001822565-2025-04036
Device Sequence Number9667094
Product Code JWH
UDI-Device Identifier00889024218857
UDI-Public(01)00889024218857(17)300529(10)J6796395
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K173057
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 03/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number00598604701
Device Lot NumberJ6796395
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/20/2025
Supplement Date Received by Manufacturer11/26/2025
02/06/2026
03/25/2026
Initial Report FDA Received Date11/10/2025
Supplement Report FDA Received Date12/16/2025
02/24/2026
03/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/29/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale
Patient Weight99 KG